VOL. 60 · NO. 2 | April, 2008
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 60 (2), (April, 2008)
No abstract available
Articles
Yoshimi YONEZAWA
J. Math. Soc. Japan 60 (2), 311-324, (April, 2008) DOI: 10.2969/jmsj/06020311
KEYWORDS: B.S.S. recursive function, Turing degree, 03D30, 03D15
Daguang CHEN, Qing-Ming CHENG
J. Math. Soc. Japan 60 (2), 325-339, (April, 2008) DOI: 10.2969/jmsj/06020325
KEYWORDS: universal inequality for eigenvalues, Yang-type inequality, trial function, 35P15, 58C40
Antonio LANTERI, Carla NOVELLI
J. Math. Soc. Japan 60 (2), 341-361, (April, 2008) DOI: 10.2969/jmsj/06020341
KEYWORDS: ample vector bundles, special varieties, $\Delta$-genus, adjunction theory, Fano manifolds, ‎classification‎, 14J60, 14F05, 14C20, 14J40, 14N30
Sorin DRAGOMIR
J. Math. Soc. Japan 60 (2), 363-396, (April, 2008) DOI: 10.2969/jmsj/06020363
KEYWORDS: CR manifold with boundary, minimal submanifold, Fefferman metric, CR Yamabe problem, 53C40, 32V20, 53C42
Cédric ROUSSEAU
J. Math. Soc. Japan 60 (2), 397-421, (April, 2008) DOI: 10.2969/jmsj/06020397
KEYWORDS: local rigidity, lattices in solvable Lie groups, Group cohomology, 22E25, 22E40
Hidetoshi MARUBAYASHI, Guangming XIE
J. Math. Soc. Japan 60 (2), 423-443, (April, 2008) DOI: 10.2969/jmsj/06020423
KEYWORDS: graded extension, total valuation ring, skew Laurent polynomial ring, homogeneous element, division ring, 16W50
Goulwen FICHOU
J. Math. Soc. Japan 60 (2), 445-470, (April, 2008) DOI: 10.2969/jmsj/06020445
KEYWORDS: blow-Nash equivalence, simple singularities, virtual Poincaré polynomial, 14B05, 14P20, 14P25, 32S15
Atsushi ATSUJI
J. Math. Soc. Japan 60 (2), 471-493, (April, 2008) DOI: 10.2969/jmsj/06020471
KEYWORDS: Nevanlinna theory, Brownian motion on Kähler manifolds, Kähler diffusion, value distribution theory for meromorphic functions, 32H30, 58J65
Shigeru KURODA
J. Math. Soc. Japan 60 (2), 495-510, (April, 2008) DOI: 10.2969/jmsj/06020495
KEYWORDS: polynomial automorphism, Tame Generators Problem, 14R10, 12H05
Fabio BAGARELLO, Maria FRAGOULOPOULOU, Atsushi INOUE, Camillo TRAPANI
J. Math. Soc. Japan 60 (2), 511-549, (April, 2008) DOI: 10.2969/jmsj/06020511
KEYWORDS: quasi *-algebras, quasi-positivity, locally convex quasi $C^*$-algebras, unbounded *-representations, 47L60, 46K10, 46K70, 46L05
Satoshi KAWAKUBO
J. Math. Soc. Japan 60 (2), 551-582, (April, 2008) DOI: 10.2969/jmsj/06020551
KEYWORDS: elastic rod, elastica, calculus of variations, 58E10, 74K10, 74G05
Yoshihiro MIZUTA, Tetsu SHIMOMURA
J. Math. Soc. Japan 60 (2), 583-602, (April, 2008) DOI: 10.2969/jmsj/06020583
KEYWORDS: Riesz potentials, maximal functions, Sobolev's embedding theorem of variable exponent, Morrey space, 46E35, 31B15
Hidetoshi TAHARA, Hideshi YAMANE
J. Math. Soc. Japan 60 (2), 603-630, (April, 2008) DOI: 10.2969/jmsj/06020603
KEYWORDS: Singular solutions, Fuchsian equations, logarithmic singularities, nonlinear wave equations, 35A20, 35L70
Back to Top